# SDR 99ZZZX3588

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Gulstm 560
- Aircraft serial: 5600432
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S287375
- Condition: Broken
- Location: Door Step
- Part time: 476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD STEP CABLE BROKE AS A MAINTENANCE WAS BOARDING AIRCRAFT.  OCCURRED JUST AFTER ACFT CAME IN FROM A FLIGHT.  THE CABLE BROKE IN THE THREADS OF THE TURNBUCKLE WHERE IT ATTACHES TO THE BOTTOM OF THE STEP.  THIS IS THE THIRD CABLE THAT HAS BROKEN IN THE FWD POSITION.  THE FIRST BROKE AT 151.8 HRS, THE SECOND AT 616.8 HRS AND THIS ONE AT 1,093.2 HRS. AN AFT CABLE BROKE AT 358.4 HRS.  THE PREVIOUS CABLES BROKE AT THE SWAGE AT THE TURNBUCKLE END.  THIS WAS THE FIRST CABLE TO BREAK AT THE THREADS OF THE TURNBUCKLE.  REF:  NR 158969 DATED 10-5-98.  NEW CABLE INSTALLED AND RIGGED.
